# SDR IPXA2M74886

- Difficulty date: August 1, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01121
- Condition: Cracked
- Location: Fs 1309 L27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, L3 DOOR CUT OUT LOWER AFT WEB CRACKED AT STA 1309 JUST ABOVE LONGERON  27L.  REPAIRED L3 DOOR CUT OUT LOWER AFT WEB AT STA 1309 JUST ABOVE L27L REF SRM 53-40-15, REPAIR 3, FIG 201, REV 49.
